# SDR AALA20151024002

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 52,545 hours, 13,068 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 26,230 hours, 6,151 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

LANDED, ACCOUNT LT ENG SHUT DOWN DUE TO OIL QTY DROPPING.  EMER LANDING WAS DECLARED, UNEVENTFUL LANDING.  SINGLE ENG TIME WAS 30 MINUTES.  ACFT WAS REMOVED FROM SERVICE.  R & R LT ENG IAW MCM CARD 71-94-01.  ACCOMPLISHED ALL REQUIRED TESTS, GOOD FOR SERVICE.
